Publisher DOI: 10.1007/s11075-017-0410-1
Title: Shrink wrapping for Taylor models revisited
Language: English
Authors: Bünger, Florian 
Issue Date: 1-Aug-2018
Source: Numerical Algorithms 4 (78): 1001-1017 (2018-08-01)
Journal or Series Name: Numerical Algorithms 
Abstract (english): Taylor models have been used successfully to calculate verified inclusions of the solutions of initial value problems for ordinary differential equations. In this context, Makino and Berz introduced an accompanying method called shrink wrapping. This method aims to reduce the wrapping effect which occurs during repeated forward integration of Taylor models. We review shrink wrapping as proposed by Makino and Berz, state examples that point to a flaw in their theorem and concept of proof, and present a new, corrected version of shrink wrapping.
URI: http://hdl.handle.net/11420/2878
ISSN: 10171398
Institute: Zuverlässiges Rechnen E-19 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

108
Last Week
0
Last month
3
checked on Sep 27, 2020

Google ScholarTM

Check

Add Files to Item

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.